# SDR A6WA200540009

- Difficulty date: January 5, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 2,425 hours, 2,064 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SKIN FROM FS 193, 00 TP FS 202.75 BETWEEN STR 18L AND STR 20L.  REPAIRED DENT IN FUSELAGE SKIN FROM FS 193.00 TO FS 202.75 BETWEEN STR 18L AND 20L IAW BRAS EO. (K)
